Article citationsMore>>

X. Z. Hou and S.-K. Tsui, “A Control Theory for Cartesian Flexible Robot Arms,” Journal of Mathematical Analysis and Applications, Vol. 225, No. 1, 1998, pp. 265-288.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.